MathSciNet Relay Station
MathSciNet bibliographic data
MR370662 58F99 (28A65)
Anosov, D. V.; Katok, A. B. New examples in smooth ergodic theory. Ergodic diffeomorphisms. (Russian) Trudy Moskov. Mat. Obšč. 23 (1970), 3–36.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement